Víctor Jiménez López
Víctor Jiménez López
Dirección de correo verificada de um.es - Página principal
Título
Citado por
Citado por
Año
Resins: The molecules responsible for the stability/instability phenomena of asphaltenes
JC Pereira, I López, R Salas, F Silva, C Fernández, C Urbina, JC López
Energy & fuels 21 (3), 1317-1321, 2007
902007
Global attractors for difference equations dominated by one-dimensional maps
HA El-Morshedy, VJ López
Journal of Difference Equations and Applications 14 (4), 391-410, 2008
342008
A topological characterization of the ω-limit sets for analytic flows on the plane, the sphere and the projective plane
VJ López, J Llibre
Advances in Mathematics 216 (2), 677-710, 2007
322007
A Characterization of theω-Limit Sets of Planar Continuous Dynamical Systems
F Balibrea, VJ López
journal of differential equations 145 (2), 469-488, 1998
291998
Commutativity and non-commutativity of topological sequence entropy
F Balibrea, JSC Peña, VJ López
Annales de l'institut Fourier 49 (5), 1693-1709, 1999
271999
-Limit sets for triangular mappings
VJ López, J Smítal
Fundamenta Mathematicae 167, 1-15, 2001
262001
The measure of scrambled sets: a survey
F Balibrea, VJ López
Acta Univ. M. Belii Ser. Math 7, 3-11, 1999
261999
Transitive flows on manifolds
VJ López, GS López
Revista Matemática Iberoamericana 20 (1), 107-130, 2004
252004
Treatment with low-protein diet and caloric supplements in patients with chronic kidney failure in predialysis. Comparative study
R Montes-Delgado, RMA Guerrero, PP Garcia-Luna, HC Martín, ...
Revista clinica espanola 198 (9), 580, 1998
221998
Some results on entropy and sequence entropy
F Balibrea, VJ López, JSC Pena
International Journal of Bifurcation and Chaos 9 (09), 1731-1742, 1999
201999
Large chaos in smooth functions of zero topological entropy
VJ López
Bulletin of the Australian Mathematical Society 46 (2), 271-285, 1992
191992
An explicit description of all scrambled sets of weakly unimodal functions of type 2∞
VJ López
Real Analysis Exchange 21 (2), 664-688, 1995
181995
On the relations between positive Lyapunov exponents, positive entropy, and sensitivity for interval maps
AB Blaya, VJ López
Discrete & Continuous Dynamical Systems-A 32 (2), 433, 2012
162012
Periodic points and stability in Clark's delayed recruitment model
HA El-Morshedy, VJ López, E Liz
Nonlinear Analysis: Real World Applications 9 (3), 776-790, 2008
152008
LAS and negative Schwarzian derivative do not imply GAS in Clark’s equation
VJ López, E Parreño
Journal of Dynamics and Differential Equations 28 (2), 339-374, 2016
142016
Global attractors of analytic plane flows
VJ López, D Peralta-Salas
Ergodic Theory and Dynamical Systems 29 (3), 967-981, 2009
132009
There are no piecewise linear maps of type 2^{∞}
V López
Transactions of the American Mathematical Society 349 (4), 1377-1387, 1997
131997
Accumulation points of nonrecurrent orbits of surface flows
VJ López, GS López
Topology and its Applications 137 (1-3), 187-194, 2004
122004
On the Lebesgue measure of Li-Yorke pairs for interval maps
H Bruin, VJ López
Communications in Mathematical Physics 299 (2), 523-560, 2010
112010
A topological characterization of ω-limit sets for continuous flows on the projective plane
VJ López, GS López
Conference Publications 2001 (Special), 254, 2001
112001
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20